# SDR FDEA202506030833

- Difficulty date: June 3, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 69,996 hours, 25,433 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407615
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/T WING # 2 SLAT POSSIBLE CRACK ON SKIN AT BACK SIDE ON LOWER AREA OF O/B MAIN TRACK   TRIMMED DAMAGE AREA, LH WING # 2 SLAT O/B MAIN TRACK IAW B757 SRM 57-43-01-2R FIG 201   REP 4, FORMED, TRIMMED, LOCATE, DRILLED AND INSTALLED REPAIR PARTS IAW B757 SRM 57-43-  01-2R FIG 201 REP 4.  MAJOR REPAIR.
